Large distributional games with traits
AbstractA comprehensive theory of large strategic games with (socioeconomic and biological) traits (LSGT) has recently been presented in Khan et al. (2012, 2013), and we present a reformulation pertaining to large distributional games with traits (LDGT).
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Economics Letters.
Volume (Year): 118 (2013)
Issue (Month): 3 ()
Contact details of provider:
Web page: http://www.elsevier.com/locate/ecolet
Large strategic game; Large distributional game; Traits; Saturated probability space; Nash equilibrium;
Other versions of this item:
- C62 - Mathematical and Quantitative Methods - - Mathematical Methods; Programming Models; Mathematical and Simulation Modeling - - - Existence and Stability Conditions of Equilibrium
- D50 - Microeconomics - - General Equilibrium and Disequilibrium - - - General
- D82 - Microeconomics - - Information, Knowledge, and Uncertainty - - - Asymmetric and Private Information; Mechanism Design
- G13 - Financial Economics - - General Financial Markets - - - Contingent Pricing; Futures Pricing
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Noguchi, Mitsunori, 2009. "Existence of Nash equilibria in large games," Journal of Mathematical Economics, Elsevier, vol. 45(1-2), pages 168-184, January.
- Lawrence E. Blume & William A. Brock & Steven N. Durlauf & Yannis M. Ioannides, 2010.
"Identification of Social Interactions,"
Discussion Papers Series, Department of Economics, Tufts University
0754, Department of Economics, Tufts University.
- George A. Akerlof & Rachel E. Kranton, 2000. "Economics And Identity," The Quarterly Journal of Economics, MIT Press, vol. 115(3), pages 715-753, August.
- M. Ali Khan & Kali P. Rath & Yeneng Sun & Haomiao Yu, 2012.
"Large Games with a Bio-Social Typology,"
035, Ryerson University, Department of Economics.
- Khan, M. Ali & Sun, Yeneng, 2002.
"Non-cooperative games with many players,"
Handbook of Game Theory with Economic Applications,
in: R.J. Aumann & S. Hart (ed.), Handbook of Game Theory with Economic Applications, edition 1, volume 3, chapter 46, pages 1761-1808
- Khan, A. & Sun, Y., 2000. "Non-Cooperative Games with Many Players," Papiers d'Economie MathÃÂ©matique et Applications 2000.80, UniversitÃ© PanthÃ©on-Sorbonne (Paris 1).
- M Ali Khan & Yeneng Sun, 2002. "Non-Cooperative Games with Many Players," Economics Working Paper Archive 482, The Johns Hopkins University,Department of Economics.
- M Ali Khan & Yeneng Sun, 1996. "Non-Cooperative Games with Many Players," Economics Working Paper Archive 382, The Johns Hopkins University,Department of Economics.
- Khan, M. Ali & Yeneng, Sun, 1995. "Pure strategies in games with private information," Journal of Mathematical Economics, Elsevier, vol. 24(7), pages 633-653.
- Brock, William A & Durlauf, Steven N, 2001.
"Discrete Choice with Social Interactions,"
Review of Economic Studies,
Wiley Blackwell, vol. 68(2), pages 235-60, April.
- George A. Akerlof & Rachel E. Kranton, 2002. "Identity and Schooling: Some Lessons for the Economics of Education," Journal of Economic Literature, American Economic Association, vol. 40(4), pages 1167-1201, December.
- M. Ali Khan & Kali P. Rath & Yeneng Sun & Haomiao Yu, 2011. "On Large Games with a Bio-Social Typology," Economics Working Paper Archive 585, The Johns Hopkins University,Department of Economics.
- Mas-Colell, Andreu, 1984. "On a theorem of Schmeidler," Journal of Mathematical Economics, Elsevier, vol. 13(3), pages 201-206, December.
- Rath, Kali P., 1996. "Existence and upper hemicontinuity of equilibrium distributions of anonymous games with discontinuous payoffs," Journal of Mathematical Economics, Elsevier, vol. 26(3), pages 305-324.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.